# SDR CALA2025020500289

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 74,231 hours, 28,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701200
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS M1694 BATTERY PACK FAIL (REF AAR NR 1000030659)REMOVED AND INSTALLED NEW EMERGENCY BATTERY PACK AT POS. M1694 IAW B-737 AMM 33-51-06-960-805. CHECK GOOD.
